Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 752928, 4 pages
http://dx.doi.org/10.1155/2013/752928
Research Article

On Generalized Derivations in Nearrings

Department of Mathematics, Jamia Millia Islamia, New Delhi 110 025, India

Received 14 July 2013; Accepted 10 August 2013

Academic Editors: Z. Shi and Z. Wang

Copyright © 2013 Mohd Rais Khan and Mohd Mueenul Hasnain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. C. Posner, “Derivations in Prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Google Scholar
  2. R. Awtar, “Lie and Jordan structure in prime rings with derivations,” Proceedings of the American Mathematical Society, vol. 41, pp. 67–74, 1973. View at Google Scholar
  3. H. E. Bell and W. S. Martindale, “Centralizing mapping of semiprime rings,” Canadian Mathematical Bulletin, vol. 30, pp. 92–101, 1987. View at Google Scholar
  4. H. E. Bell and W. S. Martindale, “Semiderivations and commutativity in prime rings,” Canadian Mathematical Bulletin, vol. 31, pp. 500–508, 1988. View at Google Scholar
  5. M. Bresar and J. Vukman, “On left derivations and related mappings,” Proceedings of the American Mathematical Society, vol. 110, pp. 7–16, 1990. View at Google Scholar
  6. L. O. Chung and J. Luh, “On semicommuting automorphisms of rings,” Canadian Mathematical Bulletin, vol. 21, pp. 13–16, 1978. View at Google Scholar
  7. M. N. Daif and H. E. Bell, “Remarks on derivation on semi-prime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992. View at Google Scholar
  8. B. Felzenswalb and A. Giambruno, “A commutativity theorem for rings with derivations,” Pacific Journal of Mathematics, vol. 102, pp. 41–45, 1982. View at Google Scholar
  9. Y. Hirano, A. Kaya, and H. Tominaga, “On a theorem of mayne,” Mathematical Journal of Okayama University, vol. 25, pp. 125–132, 1983. View at Google Scholar
  10. M. Hongan and A. Trzepizur, “On generalization of a theorem of posner,” Mathematical Journal of Okayama University, vol. 27, pp. 19–23, 1985. View at Google Scholar
  11. A. Kaya, “A theorem on semicentralizing derivations of prime rings,” Mathematical Journal of Okayama University, vol. 27, pp. 11–12, 1985. View at Google Scholar
  12. A. Kaya, “Semicentralizing derivations in prime rings,” DOGA, vol. 11, pp. 100–105, 1987. View at Google Scholar
  13. A. Kaya and C. Koc, “Semicentralizing automorphisms of prime rings,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 38, no. 1–4, pp. 53–55, 1981. View at Publisher · View at Google Scholar · View at Scopus
  14. C. Lanski, “Differential identities, Lie ideal and Posner's theorems,” Pacific Journal of Mathematics, vol. 134, pp. 275–297, 1988. View at Google Scholar
  15. P. H. Lee and T. K. Lee, “Derivations centralizing symmetric or skew elements,” Bulletin of the Institute of Mathematics Academia Sinica, vol. 14, pp. 249–256, 1986. View at Google Scholar
  16. T. Mayne, “Centralizing automorphism of prime rings,” Canadian Mathematical Bulletin, vol. 19, pp. 113–115, 1976. View at Google Scholar
  17. T. Mayne, “Ideals and centralizing mappings in prime rings,” Proceedings of the American Mathematical Society, vol. 86, pp. 211–212, 1982, Erratum: vol. 89, pp. 187, 1983. View at Google Scholar
  18. T. Mayne, “Centralizing mappings of prime rings,” Canadian Mathematical Bulletin, vol. 27, pp. 122–126, 1984. View at Google Scholar
  19. M. Bresar, “On the distance of composition two derivation to the generalized derivation,” Glasgow Mathematical Journal, vol. 33, pp. 89–93, 1991. View at Google Scholar
  20. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Google Scholar · View at Scopus
  21. G. Pilz, Near-Rings, North Holland, Amsterdam, The Netherlands, 2nd edition, 1983.
  22. X. K. Wang, “Derivations in prime nearrings,” Proceedings of the American Mathematical Society, vol. 121, pp. 361–366, 1994. View at Google Scholar
  23. M. A. Quadri, M. Shadab Khan, and N. Rehman, “Generalized derivations and commutativity of prime rings,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1393–1396, 2003. View at Google Scholar · View at Scopus
  24. H. E. Bell and G. Mason, “On derivations in near-rings,” North-Holland Mathematics Studies, vol. 137, pp. 31–35, 1987. View at Publisher · View at Google Scholar · View at Scopus
  25. H. E. Bell, On Derivations in Near-Rings II, Kluwer Academic, Dodrecht, The Netherlands, 1997.
  26. H. E. Bell, “Derivations, products of derivations, and commutativity in near-rings,” Algebra Colloquium, vol. 8, no. 4, pp. 399–407, 2001. View at Google Scholar · View at Scopus